You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A NEW CONDITION NUMBER OF THE EIGENVALUE AND ITS APPLICATION IN CONTROL THEORY
Journal of Computational Mathematics
Vol. 7, No. 1 (January 1989), pp. 15-22
Stable URL: http://www.jstor.org/stable/43692409
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Since the present condition numbers of the eigenvalue are not convenient for control systems design, this paper puts forward a new condition number and indicates its application in designing robust control systems.
Journal of Computational Mathematics © 1989 Institute of Computational Mathematics and Scientific/Engineering Computing